# SDR ASAA2023030142139

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 6,547 hours, 2,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED OVERWING EXIT SIGN BETWEEN 17C & 17D HANGING BY ITS WIRE. GROUNDED - YES. SECURE LIGHT ASSEMBLY, CHECK GOOD IAW B737-9 AMM 33-51-01.
